I got an estrogen implant three months ago to help with painful periods that would go on for two weeks every month. The month right after I got the implant I didn't get a period. The next month I started a light period and this has been going on for five weeks now. Is this normal?
Yeah, that does happen. It can take a couple of months for the implant to take effect fully and sometimes it doesn't quite work as intended. Call your doctor and just see what he or she says but it's pretty normal. Maybe there's another better option or maybe you need to wait a little longer for the thing to regulate you properly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Birth Control - I have had the Implant in for just over a year now. About 3 months ago I was put on?
Posted 24 Jan 2014 • 1 answer
Posted 3 Sep 2015 • 1 answer
Posted 12 Oct 2015 • 0 answers
Posted 26 May 2016 • 2 answers
Posted 14 Jul 2016 • 0 answers